MathSciNet Relay Station
MathSciNet bibliographic data
MR948194 (89m:42012) 42B10
Marshall, B. P. Decay rates of Fourier transforms of curves. Trans. Amer. Math. Soc. 310 (1988), no. 1, 115–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement